MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH® DISSECTION ENDOVASCULAR STENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH® DISSECTION ENDOVASCULAR STENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G47496
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter: "the tevar covered pieces were successfully deployed to cover entry tears to approx.2cm above celiac artery.Extended distally with zdes-46-184-us.I advised the doctor to use caution advancing any wires through the bare stent as they could go through the suture loops used to hold the stent together, but he said he advanced wires quickly and said that there was no way to tell.As i was explaining to the fellow and mdt rep why caution was needed the doctor advanced the (another manufacturers) catheter over the wire at which point the distal 2 stents of the zdes migrated up (cephalad).The doctor used a molding balloon (mdt reliant) that was gently inflated inside the zdes to pull the stent back down into place.".

Brand Name
ZENITH® DISSECTION ENDOVASCULAR STENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key15998588
Report Number3005580113-2022-00139
Device Sequence Number17806470
Product Code MIH
UDI-Device Identifier10827002474960
UDI-Public(01)10827002474960(17)250913(10)E4304290
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2022
Report Date (Section F) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2025
Device Model NumberG47496
Device Catalogue NumberZDES-46-185-US
Device Lot NumberE4304290
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/03/2022
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer12/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2022
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Date Report Sent to FDA12/16/2022